# SDR EIA2007119

- Difficulty date: June 1, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 107,331 hours, 28,262 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 0914
- Condition: False Indication
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE DETECTOR SOUNDED DURING DESCENT.  NO SMOKE OR MIST NOTED BY CREW, AIRCRAFT WAS STAGING EMPTY FROM MHR TO SUU.  SMOKE DETECTOR REPLACED WITH NEW UNIT.  DO NOT PROCESS, AWAITING AIRCRAFT TIMES.
